# SDR MASA2023091600020

- Difficulty date: September 16, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 22,418 hours, 17,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 OVRHD EMER FLOOD LIGHT INOP- RELAMPED
